# SDR AALA202309252837

- Difficulty date: September 16, 2021
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 27,694 hours, 11,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DAMAGE OCCURRED DUE TO LIGHTING STRIKE TO THE LEFT NUMBER 3 WINDOW FRAME. THIS DAMAGE IS AT STA 241 / WL268 ON THE CROWN SKIN. A TIME LIMITED REPAIR WAS ACCOMPLISHED IN TUL PER EA 330478 WHICH IS CALLED OUT IN EA 330514. FINAL ACTION TO BE DETERMINED BY ENGINEERING. REPETITIVE INSPECTION NOT REQUIRED DUE TO DOUBLER INSTALLATION. **SUPPLEMENTAL REPORT FOR AALA202109202837: REPAIRED DAMAGE PER EA 330478C.**(CLOSED)
